any one had side effects with seroquel? this normal?

Discussion in 'Fibromyalgia Main Forum' started by 69mach1, Aug 9, 2005.

  1. 69mach1

    69mach1 New Member

    hi, i just took my first tablet last night 25mg. i did eventually fall asleep i had some weird dreaming, the i woke looked in mirror and face was so swollen and puffy, looked at arms puffy, my are swollen i afraid to take it again tonight and wake up worse. i do have a blood disease called sphereocytosis, irregular shaped red blodd cells, i just wonder if this why i kddp having such are horrendous time find a antidepressant/antianxiety that doesn't make me puff up like a balloon.

    any suggestions? i've tried so many things, the next one they may try on me is lithium. after that i guess they won't do anymore drugs for me.
  2. PVLady

    PVLady New Member

    I think you should call your pharmacist tomorrow and tell him your reaction to this med. Ask him his opinion.

    I have always found pharmicists to be very willing to help.
  3. Sue50

    Sue50 New Member

    and have never had a problem with it, except it made me gain weight, maybe you are having an allergic reaction, I would call your Dr. or pharmacist.
    Sue